I took 75mg trazodone last night 7:30 today 12:00 pm my vision suddenly is blurry/ doubling close up. Is this something to be concerned about?
my2kin04; Being this is the first night with the Increased dose Seem like it could just be that What you should do is keep it at 50mg until you get used to that before you up it to the 75 again or check with the doctor when she is in again. This could easy be the foggy feeling you sometimes get with trazodone and it does not help when it can cause some increase in anxiety and nervousness. Chuck1957
(((Some trazodone side effects may not need any medical attention. As your body gets used to the medicine these side effects may disappear. Your health care professional may be able to help you prevent or reduce these side effects, but do check with them if any of the following side effects continue, or if you are concerned about them:))))) this part was a copy and paste from Trazodone. Chuck1957
- Trazodone Information for Consumers
- Trazodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Trazodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 11 Mar 2011 • 4 answers
Posted 17 May 2015 • 1 answer
Posted 12 Mar 2016 • 0 answers
Posted 22 Jun 2016 • 0 answers
Posted 30 Aug 2017 • 0 answers